| Model Number |
1999/46 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission noted that the right atrial (ra) lead exhibited oversensing noise.In clinic lead testing was suggested; no changes or intervention were done.There were no patient consequences.
Additional Manufacturer Narrative
Correction: section d4, primary unique device identification (udi) number should have been (b)(4) rather than (b)(4).